全部成果分类

按条件检索“235”条记录

已选条件:
导出
  • 排序
  • 显示
1. Boosting oxygen evolution by surface nitrogen doping and oxygen vacancies in hierarchical NiCo/NiCoP hybrid nanocomposite SCOPUS 期刊论文

作者:Shao Z.;Qi H.;Wang X.;Sun J.;Guo N.;Huang K.;Wang Q.

作者机构:[Shao, Z] College of Chemistry and Chemical Engineering, Inner Mongolia University, Hohhot, 010021, China;[ Qi, H] The Second Hospital of Jilin Univer 更多

通讯作者地址:Wang, Q.; College of Chemistry and Chemical Engineering, Inner Mongolia UniversityChina; 电子邮件: qinwang@imu.edu.cn

来源:Electrochimica Acta,2019,Vol.296

摘要:Oxygen evolution reaction has attracted enormous interest due to sluggish kinetics in water splitting reaction. In recent years, Co and Ni-based mater 更多

2. 四阶正则微分算子耦合自共轭边界条件的基本标准型 CSCD 期刊论文

作者:青兰;郝晓玲;孙炯

外文作者:Qing Lan;Hao Xiaoling;Sun Jiong

作者机构:[青兰] 内蒙古大学数学科学学院, 呼和浩特, 内蒙古 010021, 中国.;[郝晓玲] 内蒙古大学数学科学学院, 呼和浩特, 内蒙古 010021, 中国.;[孙炯] 内蒙古大学数学科学 更多

来源:数学学报,2018,Vol.61,Issue.2

基金:国家自然科学基金资助项目; 高等学校博士学科点专项科研基金(新教师类)

关键词:微分算子; 边界条件; 自共轭; 基本标准型

摘要:本文利用新的方法给出了4阶正则微分算子耦合自共轭边界条件的基本标准型,新标准型中的4个分块小矩阵为对称矩阵,且其行列式的模为1.这与2阶微分算子 耦合边界条件 更多

3. Canonical Forms of Coupled Self-adjoint Boundary Conditions for Regular Differential Operators of Order Four SCOPUS 期刊论文

作者:Qing L.;Hao X.L.;Sun J.

作者机构:[Qing, L] School of Mathematical Sciences, Inner Mongolia University, Hohhot, 010021, China;[ Hao, X.L] School of Mathematical Sciences, Inner Mongoli 更多

来源:Acta Mathematica Sinica, Chinese Series,2018,Vol.61,Issue.2

摘要:We present the canonical forms of coupled self-adjoint boundary conditions for regular differential operators of order four by using new methods. In t 更多

4. 一类2n阶具有转移条件的对称微分算子的特征值问题 期刊论文

作者:陈文娟;孙炯

外文作者:CHEN Wen-juan;SUN Jiong

第一作者:陈文娟;

作者机构:[陈文娟;孙炯]内蒙古大学数学科学学院内蒙古,内蒙古呼和浩特010021,中国

来源:数学的实践与认识,2018,Vol.48,Issue.11

基金:国家自然科学基金(11161030,11561150,11401325)

知网综合影响因子:0.303

知网复合影响因子:0.445

关键词:对称微分算子;转移条件;特征值;边值问题;

摘要:研究了具有边界条件及转移条件的2n阶对称微分算子的特征值问题.首先构建了新的Hilbert空间使得所研究的微分算子在新的Hilbert空间中是自共轭的.然后利用微分算 更多

5. 带有多项式谱参数边界条件的Sturm-Liouville问题的有限谱 期刊论文

作者:敖继军;孙炯;王娟

外文作者:Ao Jijun;Sun Jiong;Wang Juan

第一作者:敖继军;

作者机构:[敖继军] 内蒙古大学数学科学学院;;内蒙古工业大学理学院, ;;, 呼和浩特;;呼和浩特, ;; 010021;;010051.;[孙炯] 内蒙古大学数学科学学院, 呼和浩特, 内蒙古 0100 更多

来源:应用数学学报,2018,Vol.41,Issue.1

基金:国家自然科学基金; 内蒙古自然科学基金

知网综合影响因子:0.490

知网复合影响因子:0.653

关键词:Sturm-Liouville问题; 有限谱; 特征参数; 多项式依赖

摘要:本文研究了一类带有多项式谱参数边界条件的Sturm-Liouville问题的谱分析.通过构造,证明了这类问题具有有限谱且所有谱都是特征值. 更多

6. 一类具有转移条件的Sturm-Liouville问题的特征值的渐近估计 期刊论文

作者:张益宁;孙炯;李昆;郝晓玲

外文作者:ZHANG Yi-ning;SUN Jiong;LI Kun;HAO Xiao-ling

第一作者:张益宁;

作者机构:[张益宁;孙炯;李昆;郝晓玲]内蒙古大学数学科学学院,内蒙古呼和浩特010021,中国

来源:数学的实践与认识,2018,Vol.48,Issue.06

基金:国家自然科学基金(11561050,11401325);;内蒙古自治区研究生科研创新项目(1000-16010109-2)

知网综合影响因子:0.303

知网复合影响因子:0.445

关键词:转移条件;特征值估计式;Sturm—Liouville问题;

摘要:研究了一类具有转移条件且一端点处边界条件含特征参数的Sturm-Liouville问题,利用儒歇定理,得到了特征值的渐近估计式. 更多

7. 两类自共轭微分算子谱的离散性 期刊论文

作者:王婧;郝晓玲;孙炯

外文作者:WANG Jing;HAO Xiao-ling;SUN Jiong

第一作者:王婧;

作者机构:[王婧;郝晓玲;孙炯]内蒙古大学数学科学学院,内蒙古呼和浩特010021,中国

来源:数学的实践与认识,2018,Vol.48,Issue.10

基金:国家自然科学基金(11561050,11401325)

知网综合影响因子:0.303

知网复合影响因子:0.445

关键词:对称微分算子;势函数;自共轭算子;离散谱;

摘要:研究了两类对称微分算式生成的微分算子的谱的离散性.首先给出了一类三项四阶自共轭微分算子谱的离散性的充要条件.进而讨论了一类高阶自共轭微分算子的谱的离散 更多

8. 四阶正则微分算子耦合自共轭边界条件的基本标准型 期刊论文

作者:青兰;郝晓玲;孙炯;

第一作者:青兰;

作者机构:[青兰;郝晓玲;孙炯]内蒙古大学数学科学学院,中国

来源:数学学报(中文版),2018,Vol.61,Issue.02

基金:国家自然科学基金资助项目(115610510,11401325);; 高等学校博士学科点专项科研基金(新教师类:20121501120003)

知网综合影响因子:0.269

知网复合影响因子:0.333

关键词:微分算子;;边界条件;;自共轭;;基本标准型

摘要:本文利用新的方法给出了4阶正则微分算子耦合自共轭边界条件的基本标准型,新标准型中的4个分块小矩阵为对称矩阵,且其行列式的模为1.这与2阶微分算子耦合边界条件的 更多

9. Spectral Analysis for Dissipative Singular Sturm–Liouville Operators with Transmission Conditions SCOPUS 期刊论文

作者:Li K.;Sun J.;Hao X.

作者机构:[Li, K] Mathematics Department, Inner Mongolia University, Hohhot, 010021, China;[ Sun, J] Mathematics Department, Inner Mongolia University, Hohhot, 更多

通讯作者地址:Li, K.; Mathematics Department, Inner Mongolia UniversityChina; 电子邮件: qslikun@163.com

来源:Iranian Journal of Science and Technology, Transaction A: Science,2018,Vol.42,Issue.4

摘要:In the present paper, we study a class of discontinuous dissipative differential operators in Weyl’s limit circle case. Using the characteristic dete 更多

10. THE MODIFIED PARSEVAL EQUALITY OF STURM-LIOUVILLE PROBLEMS WITH COUPLED BOUNDARY CONDITION SCIE 期刊论文

作者:Dan, M;Sun, J;Ao, JJ;Xie, JH

作者全称:Dan, Mu;Sun, Jiong;Ao, Ji-Jun;Xie, Junhui

作者机构:[Dan, Mu; Xie, Junhui] Hubei Univ Nationalities, Sch Sci, Enshi 445000, Peoples R China.;[Dan, Mu; Sun, Jiong] Inner Mongolia Univ, Sch Math Sci, Hohh 更多

通讯作者地址:Dan, M (reprint author), Hubei Univ Nationalities, Sch Sci, Enshi 445000, Peoples R China.; Dan, M (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:OPERATORS AND MATRICES,2018,Vol.12,Issue.3

基金:National Natural Science Foundation of China [11561050, 11661059, 11761030]; Natural Science Foundation of Hubei [2017CFB352]; Doctoral Science Foundation of Hubei University for Nationalities [4148009]

关键词:Sturm-Liouville problems; Green's function; Parseval equality

摘要:We consider the Sturm-Liouville(S-L) problems with coupled boundary condition and transmission condition. Defining a Hilbert space related to the tran 更多

11. Spectral analysis for discontinuous non-self-adjoint singular Dirac operators with eigenparameter dependent boundary condition SCIE SCOPUS 期刊论文

作者:Li, K;Sun, J;Hao, XL;Bao, QL

作者全称:Li, Kun;Sun, Jiong;Hao, Xiaoling;Bao, Qinglan

作者机构:[Li, Kun; Sun, Jiong; Hao, Xiaoling; Bao, Qinglan] Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

第一署名单位:[Li, Kun; Sun, Jiong; Hao, Xiaoling; Bao, Qinglan] Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

第一作者:Li, Kun

通讯作者:Sun, J

通讯作者地址:Sun, J (reprint author), Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,Vol.453,Issue.1

基金:National Nature Science Foundation of China [11561050, 11401325]

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学2区;小类数学2区;小类应用数学3区

(JCR)当年影响因子:1.138

(JCR)5年影响因子:1.239

WOS被引频次:1

SCOPUS被引频次:6

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Interface conditions; Dissipative operators; lambda-Dependent boundary condition; Completeness theorem

摘要:In this paper, a discontinuous non-self-adjoint (dissipative) Dirac operator with eigenparameter dependent boundary condition, and with two singular e 更多

12. Green function of fourth-order differential operator with eigenparameter-dependent boundary and transmission conditions SCIE SCOPUS 期刊论文

外文作者:Zhang, XY;Sun, J

第一作者:Zhang, Xin-yan

通讯作者:Sun, J

通讯作者地址:Sun, J (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:应用数学学报(英文版),2017,Vol.33,Issue.2

基金:National Natural Science Foundation of China [11561050]; Natural Science Foundation of Inner Mongolia [2016BS0103, 2014MS0701]; Science and Technology Plan Projects of Inner Mongolia [NJZY16141, NJZY16142, NJZY16143]

JCR分区:MATHEMATICS, APPLIED为Q4

ESI学科:MATHEMATICS

关键词:eigenparameter-dependent boundary conditions; eigenvalues; fourth-order differential operator; Green function; transmission conditions

摘要:We investigate a class of fourth-order regular differential operator with transmission conditions at an interior discontinuous point and the eigenpara 更多

13. Eigenvalues of periodic Sturm Liouville problems EI SCIE SCOPUS 期刊论文

作者:Yuan, YP;Sun, J;Zettl, A

作者全称:Yuan, Yaping;Sun, Jiong;Zettl, Anton

作者机构:[Yuan, Yaping; Sun, Jiong] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.;[Zettl, Anton] Northern Illinois Univ, Dept Math, De Kalb, IL 6 更多

第一署名单位:[Yuan, Yaping; Sun, Jiong] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

第一作者:Yuan, Yaping

通讯作者:Zettl, Anton(zettl@msn.com)

通讯作者地址:Zettl, A (reprint author), Northern Illinois Univ, Dept Math, De Kalb, IL 60115 USA.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2017,Vol.517

基金:National Nature Science Foundation of China [11561050]; Ky and Yu-fen Fan US-China Exchange Fund through the American Mathematical Society

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学3区;小类数学2区;小类应用数学3区

(JCR)当年影响因子:0.972

(JCR)5年影响因子:1.043

WOS被引频次:1

SCOPUS被引频次:1

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Boundary conditions; Periodic; Semi-periodic; Complex self-adjoint

摘要:For h-periodic coefficients and any integer k>2 it is well known that the eigenvalues of some self-adjoint complex boundary condition on the interval 更多

14. Eigenvalues of regular fourth-order Sturm-Liouville problems with transmission conditions EI SCIE SCOPUS 期刊论文

作者:Li, K;Sun, J;Hao, XL

作者全称:Li, Kun;Sun, Jiong;Hao, Xiaoling

作者机构:[Li, Kun; Sun, Jiong; Hao, Xiaoling] Inner Mongolia Univ, Math Dept, Hohhot 010021, Peoples R China.

第一署名单位:[Li, Kun; Sun, Jiong; Hao, Xiaoling] Inner Mongolia Univ, Math Dept, Hohhot 010021, Peoples R China.

第一作者:Li, Kun

通讯作者:Sun, Jiong(masun@imu.edu.cn)

通讯作者地址:Sun, J (reprint author), Inner Mongolia Univ, Math Dept, Hohhot 010021, Peoples R China.

来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2017,Vol.40,Issue.10

基金:National Nature Science Foundation of China [11561050, 11401325]

JCR分区:MATHEMATICS, APPLIED为Q2

中科院分区:大类数学3区;小类应用数学3区

(JCR)当年影响因子:1.18

(JCR)5年影响因子:1.149

WOS被引频次:1

SCOPUS被引频次:5

ESI学科:MATHEMATICS

教育部学科:数学

关键词:transmission conditions; dependence of eigenvalues; continuity; differential expression

摘要:In this paper, a class of fourth-order Sturm-Liouville problems with transmission conditions is considered. The eigenvalues depend not only continuous 更多

15. Dissipative operators, symplectic geometry, and limit-circle solutions SCIE SCOPUS 期刊论文

作者:Yao, SQ;Sun, J;Zettl, A

作者全称:Yao, Siqin;Sun, Jiong;Zettl, Anton

作者机构:[Yao, Siqin; Sun, Jiong] Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.;[Zettl, Anton] Northern Illinois Univ, Dept Math, De Kalb, IL 更多

第一署名单位:[Yao, Siqin; Sun, Jiong] Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

第一作者:Yao, Siqin

通讯作者:Yao, SQ

通讯作者地址:Yao, SQ (reprint author), Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2017,Vol.445,Issue.1

基金:National Nature Science Foundation of China [11161030, 11561050]; Program of Higher-level talents of Inner Mongolia University (SPH-IMU); National Nature Science Foundation of Inner Mongolia [2015BS0104]; Ky and Yu-fen Fan US-China Exchange Fund through the American Mathematical Society

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学2区;小类数学2区;小类应用数学3区

(JCR)当年影响因子:1.138

(JCR)5年影响因子:1.239

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Dissipative extensions; Symplectic geometry; Dissipative subspaces; Limit-circle solutions; Boundary conditions

摘要:For a general symmetric ordinary differential expression M and a positive weight function w, the authors characterized the dissipative and strictly di 更多

16. 一类具有转移条件的向量Sturm—Liouville问题的特征值 北大核心刊 期刊论文

作者:李春晨;孙炯;李昆;郝晓玲

外文作者:LI Chun-chen;SUN Jiong;LI Kun;HAO Xiao-ling

第一作者:李春晨

作者机构:[李春晨;孙炯;李昆;郝晓玲]内蒙古大学数学科学学院,内蒙古呼和浩特010021

来源:数学的实践与认识,2017,Vol.47,Issue.10

基金:国家自然科学基金(11561050,11401325);高等学校博士学科点专项科研基金(新教师类)(20121501120003)

知网综合影响因子:0.303

知网复合影响因子:0.445

关键词:转移条件;向量Sturm—Liouville问题;特征值;几何重数;代数重数;

摘要:考虑了一类具有转移条件的向量Sturm—Liouville问题的特征值及其重数问题.首先构造了与问题相关的新内积和基本解,得到特征值的充要条件.在此基础上证明了二维 更多

17. Characterization of domains of self-adjoint ordinary differential operators of any order even or odd SCIE SCOPUS 期刊论文

作者:Hao, XL;Zhang, MZ;Sun, J;Zettl, A

作者全称:Hao, Xiaoling;Zhang, Maozhu;Sun, Jiong;Zettl, Anton

作者机构:[Hao, Xiaoling; Sun, Jiong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.;[Zhang, Maozhu] Taishan Univ, Coll Math & Stat, Tai An 更多

第一署名单位:[Hao, Xiaoling; Sun, Jiong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Hao, Xiaoling

通讯作者:Zettl, A

通讯作者地址:Zettl, A (reprint author), Northern Illinois Univ, Math Dept, De Kalb, IL 60115 USA.

来源:ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS,2017,Vol.2017,Issue.61

基金:National Nature Science Foundation of China [11161030, 11561050, 11401325]; Specialized Research Fund for the Doctoral Program of Higher Education of China [20121501120003]; Natural Science Foundation of Inner Mongolia [2013MS0104, 2015BS0104]; Program of Higher-level talents of Inner Mongolia University; Natural Science Foundation of ShanDong Province [ZR2017MA042]; American Mathematical Society

JCR分区:MATHEMATICS为Q2;MATHEMATICS, APPLIED为Q3

中科院分区:大类数学3区;小类数学3区;小类应用数学4区

(JCR)当年影响因子:0.881

(JCR)5年影响因子:0.992

WOS被引频次:1

SCOPUS被引频次:2

ESI学科:MATHEMATICS

教育部学科:光学工程,力学,控制科学与工程,数学

关键词:differential operators; deficiency index; self-adjoint domains; realparameter solutions

摘要:We characterize the self-adjoint domains of very general ordinary differential operators of any order, even or odd, with complex coefficients and arbi 更多

18. Weyl Function of Sturm-Liouville Problems with Transmission Conditions at Finite Interior Points SCIE SCOPUS 期刊论文

作者:Li, K;Sun, J;Hao, XL

作者全称:Li, Kun;Sun, Jiong;Hao, Xiaoling

作者机构:[Li, Kun; Sun, Jiong; Hao, Xiaoling] Inner Mongolia Univ, Math Dept, Hohhot 010021, Peoples R China.

第一署名单位:[Li, Kun; Sun, Jiong; Hao, Xiaoling] Inner Mongolia Univ, Math Dept, Hohhot 010021, Peoples R China.

第一作者:Li, Kun

通讯作者:Li, K

通讯作者地址:Li, K (reprint author), Inner Mongolia Univ, Math Dept, Hohhot 010021, Peoples R China.

来源:MEDITERRANEAN JOURNAL OF MATHEMATICS,2017,Vol.14,Issue.5

基金:National Nature Science Foundation of China [11561050, 11401325]; Specialized Research Fund for the Doctoral Program of Higher Education [20121501120003]

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学4区;小类数学3区;小类应用数学4区

(JCR)当年影响因子:1

(JCR)5年影响因子:0.922

SCOPUS被引频次:3

ESI学科:MATHEMATICS

教育部学科:数学

关键词:Sturm-Liouville problems; Weyl function; transmission conditions; limit circle

摘要:In this paper, a class of singular Sturm-Liouville problems with transmission conditions at finite interior points is studied. The equation, center an 更多

19. Dependence of eigenvalues of 2nth order boundary value transmission problems SCIE SCOPUS 期刊论文

作者:Li, K;Sun, J;Hao, XL

作者全称:Li, Kun;Sun, Jiong;Hao, Xiaoling

作者机构:[Li, Kun; Sun, Jiong; Hao, Xiaoling] Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

第一作者:Li, Kun

通讯作者:Li, K

通讯作者地址:Li, K (reprint author), Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2017,Vol.2017,Issue.1

基金:National Nature Science Foundation of China [11561050, 11401325]

JCR分区:MATHEMATICS为Q1;MATHEMATICS, APPLIED为Q2

中科院分区:大类数学3区;小类数学3区;小类应用数学3区

(JCR)当年影响因子:1.156

(JCR)5年影响因子:1.064

SCOPUS被引频次:1

ESI学科:MATHEMATICS

教育部学科:物理学,数学

关键词:transmission conditions; dependence of eigenvalues; continuity; differential expression

摘要:The present paper deals with the dependence of eigenvalues of 2nth order boundary value transmission problems on the problem. The eigenvalues depend n 更多

20. INEQUALITIES AMONG EIGENVALUES OF STURM LIOUVILLE EQUATIONS WITH PERIODIC COEFFICIENTS SCIE SCOPUS 期刊论文

作者:Yuan, YP;Sun, J;Zettl, A

作者全称:Yuan, Yaping;Sun, Jiong;Zettl, Anton

作者机构:[Yuan, Yaping; Sun, Jiong] Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.;[Zettl, Anton] Northern Illinois Univ, Math Dept, De Kalb, IL U 更多

第一作者:Yuan, Yaping

通讯作者:Yuan, YP

通讯作者地址:Yuan, YP (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2017,Vol.2017

基金:National Nature Science Foundation of China [11561050]; Ky US-China Exchange fund through the American Mathematical Society; Yu-fen Fan US-China Exchange fund through the American Mathematical Society

JCR分区:MATHEMATICS为Q2;MATHEMATICS, APPLIED为Q3

中科院分区:大类数学4区;小类数学4区;小类应用数学4区

(JCR)当年影响因子:0.944

(JCR)5年影响因子:1.031

ESI学科:MATHEMATICS

教育部学科:工商管理,管理科学与工程,应用经济学

关键词:Periodic coefficients; eigenvalue inequalities and equalities

摘要:It is well known that for h-periodic coefficients, every periodic eigenvalue on every interval [a, a + kh], k = 2,3,4,..., is also an eigenvalue on th 更多

更新时间:Mar 28, 2019

共 12 页, 235 条记录

TOP